A 58-year-old female asked:
If you have had adverse reactions to the hep b vaccine, the mmr vaccine and the tdap should you take the flu shot?
1 doctor answer • 1 doctor weighed in
Specializes in Clinical Lipidology
Depends: Talk to you doctor, or explain the rash here on health tap with more detail. Some reactions mean you should not get certain vaccines. Other reactions may mean you need to bake some Ibuprofen and Benadryl (diphenhydramine) before the vaccine (or other meds depending). Let us know exactly what you reactions were.
5.4k viewsAnswered >2 years ago
Last updated Jul 29, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.